Variational Torelli implies generic Torelli.
Inventiones mathematicae, Tome 88 (1987), pp. 439-446
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
period map, generic Torelli, variational Torelli, infinitesimal variation of Hodge structure, IVHS
@article{IM_1987__88_143462,
author = {L. Tu and D. Cox and R. Donagi},
title = {Variational {Torelli} implies generic {Torelli.}},
journal = {Inventiones mathematicae},
pages = {439--446},
year = {1987},
volume = {88},
zbl = {0594.14011},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143462/}
}
L. Tu; D. Cox; R. Donagi. Variational Torelli implies generic Torelli.. Inventiones mathematicae, Tome 88 (1987), pp. 439-446. http://geodesic.mathdoc.fr/item/IM_1987__88_143462/